Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Uti causing altered mental status

Premium Questions

doctor1 MD

what is the priority assessment of altered mental status r/t hallucination aeb uti. ...

doctor1 MD

What is the best antibiotic for UTI caused by Proteus ? ...

doctor1 MD

to feel 100% again also what could have caused the uti ...hi doctor i had a uti i think after going to a working girl she massage me with baby oil and gave ...

doctor1 MD

it was a UTI (even though I had no other symptoms)and indeed it was. I've had that same feeling many many times but each time I get checked I'm told I have no infection. 2 weeks ago had a true UTI, urgency, burning etc ...

Public Forum Discussions

doctor1 MD

What are the causes of UTI? UTIs are caused by bacteria getting into the bladder from the kidneys. The following predispose to UTIs: * In small children, the use of diapers is a very common contributing factor ...

doctor1 MD

light pink spotting on a pantyliner. Currently I have been diagnosed with a UTI (urinary trat infection) and a yeast infection. I would like to know what caused the light pink spotting? Thanks ...

doctor1 MD

I have frequent UTI s - I think I;ve got one now. What alarms me is I had some blood in my urine this morning. I m having a irine test tomorrow to check my status- but is the blood of special concern ...

doctor1 MD

Mental status change due to infection? My Mom doesn t even know who I am, and they said it is due ... imorovement in her mental status?? ...

doctor1 MD

anal fissuerctomy operation on 6/9/2010 also i had uti infection is these have any relation or there is any posipility to be a cancerous status ? am realy depressed ...

doctor1 MD

I recently had surgery and acquired a UTI from being catheterized. I went for a PAP smear 3 mths ... not comfortable with the idea of this change in my gyn status, I did no have a pap at the time of the appointment ...

doctor1 MD

Kindly advice.tion or any thing i should do. Mentally worried. ...

doctor1 MD

n after urination is that urine infection? I had UTI 9 months before frm now ( cystitis ) in which i ... dry creame seen in TV Ad nowadays. I hv a question does it cause bcoz of frequent sexual process ...

doctor1 MD

My daughter (24 y.o.) has a propensity for UTI s. She s undergone testing and the urologists says ... your public area (which so many young women are doing) expose you to UTI s? Eyebrows and eye lashes ...

doctor1 MD

Hi i have never had urinary nfection till about a month ago and then took some tablewhich made me feel better about a couple of days later i ended up getting urinary infection for the second time went doctors took some tablets and it went away...

Mobile Questions and Answers

doctor1 MD

Hi Lisdexamfetamine (Vyvanse) is not known to cause Urinary tract infections directly. I have used the drug on patients in the past with no such complaints and the studies done on the drug never reported anything like that. It has other side-effects like High blood pressure and High blood sugars though. The high blood sugars could predispose you tword getting urinary tract infections.

doctor1 MD

injury can not be ruled out, uti can be cause.

doctor1 MD

Get blood sugars tested. diabetes can cause recurrent UTI. Inadequate or partial treatment could be the cause. Stones can cause this.